Alert archive / Georgia / Flash Flood Warnings in 2017

Flash Flood Warning 5, NWS Charleston, SC

September 11, 2017McIntosh County, Georgia

NWS Charleston, SC issued this flash flood warning at Sep 11, 2017, 6:22 AM EDT for McIntosh County, Georgia. It was in force for 10 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2017, 6:22 AM EDT (10:22 UTC)
Expired
Sep 11, 2017, 4:16 PM EDT
In force
10 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

County McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 114 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 7:15 AM EDTHEAVY RAIN 5.975 Se Valona, GASAPELO NERRS REPORTING 5.97 INCHES OF RAIN HAS FALLEN IN THE LAST 24 HOURS.
Sep 11, 7:15 AM EDTHEAVY RAIN 5.975 Se Valona, GASAPELO NERRS REPORTING 8.76 INCHES OF RAIN HAS FALLEN IN THE LAST 24 HOURS.
Sep 11, 7:15 AM EDTHEAVY RAIN 8.765 Se Valona, GASAPELO NERRS REPORTING 8.76 INCHES OF RAIN HAS FALLEN IN THE LAST 24 HOURS.
Sep 11, 8:57 AM EDTFLASH FLOODDarien, GASEVERAL STRUCTURES SUBMERGED IN FLOOD WATERS WITH WATER UP TO WINDOWS. IMAGES RELAYED BY LOCAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 155 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

846 
WGUS52 KCHS 111022
FFWCHS
GAC191-111415-
/O.NEW.KCHS.FF.W.0005.170911T1022Z-170911T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
622 AM EDT MON SEP 11 2017

The National Weather Service in Charleston has issued a

* Flash Flood Warning for portions of...
  McIntosh County in southeastern Georgia...

* Until 1015 AM EDT

* At 616 AM EDT, Doppler radar and automated rain gauges indicated 
  that heavy rain bands have produced 4 to 6 inches across McIntosh 
  County. An automated raingauge at Sapelo Island Nerrs observed 
  that 5.12 since Sunday evening. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Darien, Jones, Wolf Island, Eulonia, Valona, South Newport, Cox and
  Meridian.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area by 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3133 8143 3132 8143 3135 8152 3138 8155
      3153 8166 3158 8156 3168 8150 3166 8145
      3164 8143 3165 8141 3157 8119 3129 8128

$$

NED
5 follow-up statements
892 
WGUS72 KCHS 111130
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
730 AM EDT MON SEP 11 2017

GAC191-111415-
/O.CON.KCHS.FF.W.0005.000000T0000Z-170911T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McIntosh GA-
730 AM EDT MON SEP 11 2017

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR
PORTIONS OF MCINTOSH COUNTY...

At 723 AM EDT, Doppler radar and automated rain gauges indicated 
that heavy rain was falling over the area. An automated raingauge at 
Sapelo Island Nerrs observed 5.97 inches since 7 AM Sunday. Flash 
flooding is expected to begin shortly.

Some locations that will experience flooding include...
Darien, Jones, Wolf Island, Eulonia, Valona, South Newport, Cox and
Meridian.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3133 8143 3132 8143 3135 8152 3138 8155
      3153 8166 3158 8156 3168 8150 3166 8145
      3164 8143 3165 8141 3157 8119 3129 8128

$$

NED
425 
WGUS72 KCHS 111311
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
911 AM EDT MON SEP 11 2017

GAC191-111415-
/O.CON.KCHS.FF.W.0005.000000T0000Z-170911T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McIntosh GA-
911 AM EDT MON SEP 11 2017

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR
PORTIONS OF MCINTOSH COUNTY...

At 911 AM EDT, Doppler radar indicated heavy rain associated with 
Hurricane Irma moving across the area. As much as 4 to 7 inches of 
rain as fallen across much of McIntosh County this morning. 
Additional rain will continue to fall this morning and the risk for 
flash flooding continues. Flash flooding has already been reported 
near Darien with several structures flooded. 

Some locations that will experience flooding include...
Darien, Jones, Wolf Island, Eulonia, Valona, South Newport, Cox and
Meridian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3133 8143 3132 8143 3135 8152 3138 8155
      3153 8166 3158 8156 3168 8150 3166 8145
      3164 8143 3165 8141 3157 8119 3129 8128

$$
963 
WGUS52 KCHS 111406
FFWCHS
GAC191-111815-
/O.EXT.KCHS.FF.W.0005.000000T0000Z-170911T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
1006 AM EDT MON SEP 11 2017

The National Weather Service in Charleston has extended the

* Flash Flood Warning for portions of...
  McIntosh County in southeastern Georgia...

* Until 215 PM EDT

* At 1004 AM EDT, Doppler radar continued to indicate heavy rains 
  associated with Hurricane Irma moving across McIntosh County. The 
  risk for flash flooding will continue over the next few hours as 
  heavy rains combine with the approaching high tide. Flash flooding 
  has already been reported around the Darien area, including 
  several structures being submerged by flood waters.

* Some locations that will experience flooding include...
  Darien, Jones, Wolf Island, Eulonia, Valona, South Newport, Cox and
  Meridian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3133 8143 3132 8143 3135 8152 3138 8155
      3153 8166 3158 8156 3168 8150 3166 8145
      3164 8143 3165 8141 3157 8119 3129 8128

$$
869 
WGUS52 KCHS 111801
FFWCHS
GAC191-112215-
/O.EXT.KCHS.FF.W.0005.000000T0000Z-170911T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
201 PM EDT MON SEP 11 2017

The National Weather Service in Charleston has extended the

* Flash Flood Warning for portions of...
  McIntosh County in southeastern Georgia...

* Until 615 PM EDT

* At 200 PM EDT, Doppler radar indicated bands of heavy rain moving 
  inland associated with Hurricane Irma. Although rain has 
  temporarily ended for some areas, additional bands of heavy rain 
  will move through the area later this afternoon. The risk for 
  flash flooding will continues. 

* Some locations that will experience flooding include...
  Darien, Jones, Wolf Island, Eulonia, Valona, South Newport, Cox and
  Meridian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3133 8143 3132 8143 3135 8152 3138 8155
      3153 8166 3158 8156 3168 8150 3166 8145
      3164 8143 3165 8141 3157 8119 3129 8128

$$
478 
WGUS72 KCHS 112016
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
416 PM EDT MON SEP 11 2017

GAC191-112026-
/O.CAN.KCHS.FF.W.0005.000000T0000Z-170911T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McIntosh GA-
416 PM EDT MON SEP 11 2017

...THE FLASH FLOOD WARNING FOR MCINTOSH COUNTY IS CANCELLED...

The heavy rain has ended. Please continue to heed any remaining road 
closures. Salt water flooding will continue near marshes.

LAT...LON 3133 8143 3132 8143 3135 8152 3138 8155
      3153 8166 3158 8156 3168 8150 3166 8145
      3164 8143 3165 8141 3157 8119 3129 8128

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 5:54 AM EDT, 28 minutes earlier.

Area forecast discussion, Sep 11, 5:54 AM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
554 AM EDT Mon Sep 11 2017

.SYNOPSIS...
Irma will move northward into southwest Georgia and Alabama tonight.
Warmer weather will return during the middle of the week and persist
until the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Pre-dawn: Hurricane Irma was riding the northwest coast of Florida
headed for southwest GA later today. Soaking tropical rainfall
has spread into southeast GA including our zones along and south
of I-16. Across coastal McIntosh County, rains have exceeded 4
inches to this point. Evaporative cooling has produced a cooler
and more stable than expected low level atmosphere over land
areas this morning. Temps have been steady in the lower to mid
60s overnight. Recently we have seen a gusts to hurricane force
in northeast Florida with KJAX velocities showing over 100 KT
at 925 MB or 2500 feet. We left the Hurricane Watch in place in
respect to the uncertainties with the strength and evolution of
the intense band lifting northward. Instability has had a hard
time working onshore boundary not from the intra- coastal. A
tornado watch remains in effect for the GA coastal zones while
all other tropical headlines remain intact.

Today: Irma continues to leave a mark across the region as wind
fields have expanded to enormous proportions this morning and
there have already been reports that surge across parts of
northeast Florida have been almost as significant has hurricane
Matthew last year. We continue to have a multi-faceted risk for
dangerous weather conditions today, even though the system is
weakening moving NNW. Dangerous surge conditions are expected
at Fort Pulaski with near top of the curve tidal anamolies
anticipated up and down the coast around high tide today.

Severe Weather: The stable layer is forecast to weaken with time
later this morning and into the afternoon. Until then, we do
not expect expansions to the current tornado watch until this
destabilization trend develops. There is immense shear available
today and we will be closely watching dry air bands between
convective bands and certainly any breaks in the clouds that
would develop.

Winds: Tropical Storm force winds were impacting coastal sections
this morning, with Tropical Storm force gusts to occur over
much of the region at different intervals today. As spiral
rainbands around Irma move in, winds could occasionally gust as
high as 50 or 60 mph at times, as models are showing at least
45-50 kt of 925 mb winds. This morning 925 MB were even higher
along coastal GA and we may still see occasional gusts to
hurricane force south of the Savannah River from Tybee Island to
Sapelo Island.

Temps: We have low confidence in diurnal temp curves today as
evaporative cooling had made it very stable over land areas this
morning. Deep tropical moisture moving over the stable plane
will eventually nudge the temps and dew points into the 70s
later today, inland areas perhaps slower than forecast.

Flooding Rainfall: See HYDROLOGY section below.

For more detailed potential impact information refer to our
Hurricane Local Statement /HLS/, Tropical Cyclone Watch/Warning
Statement /TCV/, and/or Hurricane Threats/Impacts Graphics which are
all available from our website at:

http:/weather.gov/chs/tropical_briefing

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
The remnants of Irma are expected to be centered over the TN Valley
Tuesday, moving northward slightly on Wednesday, then finally
shifting into the OH Valley on Thursday. A generally warmer and
somewhat drier pattern is expected for our area. Tuesday will be dry
and mostly sunny. Wednesday will have some moisture increasing from
the south, leading to slight chance POPs. More moisture continues
moving into our area on Thursday, leading to a chance of
showers/thunderstorms. High temperatures will be in the mid 80s
Tuesday, warming into the mid/upper 80s Wednesday and Thursday. Lows
will range from the mid/upper 60s well inland to the lower 70s at
the immediate coast.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
A trough will be over the Northeastern states Thursday night,
lifting away this weekend. Near or slightly above normal
temperatures are expected with isolated to scattered mainly diurnal
convection. Hurricane Jose is expected to be far offshore this
weekend.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
Conditions were gradually deteriorating at both terminals early
this morning. KSAV seeing MVFR conditions and KCHS will follow
suit overnight. There is a Tropical Storm Warning for both
terminals and we expected periods of torrential rains, Surface
wind gusts in the 40-50 KT range with chances of greater than
50 KT gusts in convective bands. Isolated tornadoes are also
possible. Rains and winds are expected to diminish from south
to north after 00Z as a slot of drier air shifts north between
the main band of moisture and the deep moisture associated with
the core of Irma.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms, mainly Thursday and Friday.

&&

.MARINE...
There is now a Hurricane Warning for GA waters as gusts in the
60-64 kt range may occur between 09Z and 15Z today.

Monday through Friday: Tropical storm conditions will prevail
today with some gusts to hurricane force possible mainly south
of the Savannah River leading to very dangerous conditions.
Seas will likely reach near 25 feet out near the Gulf Stream
and peak 14-17 ft in the near shore waters waters. Small craft
should remain in port!

Wind fields will diminish tonight as the gradient weakens with
Irma losing her grip across southeast GA and southern SC.
Conditions will slowly improve after midnight and we expect
SCA conditions to supplant tropical warnings. Seas will
diminish to 5-8 ft near shore and 8-10 ft well offshore late.

Tuesday through Saturday: Conditions will improve as Irma moves
inland. We'll likely have advisories up for all of the coastal
waters due to seas Tuesday. As seas subside Tuesday night, the
advisories should end for the waters within 20 nm, but continue for
the offshore GA waters into Wednesday morning. No other significant
wind/seas concerns are expected until Friday. By late Friday into
Saturday, seas will begin to build as swells from Hurricane Jose
impact the area.

&&

.HYDROLOGY...
A Flash Flood Watch remains in effect for the entire forecast area
through late tonight.

The best chance for significant flooding will be along the
coast due to the very high tides expected through this evening.
Torrential rainfall is expected to coincide with a particularly
high tide and max storm surge 11 AM to 4 PM today, and very
significant flooding could result. We have not made significant
changes to the storm total QPF with 4-8 inches across the
forecast area and perhaps some 10 inch amount along the southern
barrier islands of southeast GA.

Beyond the immediate flash flood threat, river flooding will become
a concern Tuesday or Wednesday. Some river points could exceed major
flood stage if current QPF numbers verify over the headwaters.

&&

.TIDES/COASTAL FLOODING...
Onshore flow in the tropical storm force range today will
persist as Irma makes the closest approach. These forecast wind
directions/speeds and the surge produced by Irma's approach
will favor significant inundation along our coastal areas, with
the highest tide levels with the midday high tide today.
Increasing swell energy will also enhance the tidal anomalies.
Tides have been running high for a few days already followed the
full moon, so the underlying tides are also somewhat high,
including during low tide. Tides at 5 AM were running 3 ft above
predicted at Downtown Charleston and 5 ft over at Fort Pulaski.
The low tide is struggling to get out at all with the strong
onshore flow. This is a very bad sign leading up to high tide
later today.

A Storm Surge Warning is in effect for the entire southeast
Georgia and southeast South Carolina coast, with 4-6 feet of
inundation above ground level in low-lying coastal areas
expected. Such tide levels, when combined with the large
breaking waves, would result in significant coastal flood
damage, beach erosion, and cut off access routes to/from barrier
islands.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through late tonight for GAZ087-088-099>101-
     114>119-137>141.
     Tropical Storm Warning for GAZ087-088-099>101-114>119-137>141.
     Hurricane Watch for GAZ116>119-138>141.
SC...Flash Flood Watch through late tonight for SCZ040-042>045-
     047>052.
     Tropical Storm Warning for SCZ040-042>045-047>052.
     Hurricane Watch for SCZ047>049-051.
MARINE...Tropical Storm Warning for AMZ330-350-352.
     Hurricane Watch for AMZ352.
     Hurricane Warning for AMZ354-374.
&&

NEAR TERM...
SHORT TERM...MS
LONG TERM...MS
AVIATION...MS
MARINE...MS
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Sep 11, 6:08 AM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
608 AM EDT Mon Sep 11 2017

GAZ116>119-138>141-121015-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
608 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 484 IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Hurricane Watch.
   Tropical Storm Warning.

Severe Weather: There is a risk for isolated tornadoes, especially
across coastal areas of southeast Georgia late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Severe Weather: There is a risk for isolated tornadoes on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114-115-SCZ040-042>045-050-052-121015-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Allendale-
Hampton-Inland Colleton-Dorchester-Inland Berkeley-Charleston-
Tidal Berkeley-
608 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

Severe Weather: There is a risk for isolated tornadoes on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ047>049-051-121015-
Inland Jasper-Beaufort-Coastal Colleton-Coastal Jasper-
608 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Watch.
   Tropical Storm Warning.

Severe Weather: There is a risk for isolated tornadoes, especially
across coastal areas of southeast Georgia late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Severe Weather: There is a risk for isolated tornadoes on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ137-121015-
Long-
608 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 484 IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

Severe Weather: There is a risk for isolated tornadoes on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-121015-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
608 AM EDT Mon Sep 11 2017

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

Severe Weather: There is a risk for isolated waterspouts on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ352-121015-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
608 AM EDT Mon Sep 11 2017

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Severe Weather: There is a risk for isolated waterspouts late
tonight, especially on the Georgia coastal waters and the South
Carolina waters off the lower South Carolina coast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Severe Weather: There is a risk for isolated waterspouts on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ354-374-121015-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-
608 AM EDT Mon Sep 11 2017

...TORNADO WATCH 484 IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Hurricane Warning.

Severe Weather: There is a risk for isolated waterspouts late
tonight, especially on the Georgia coastal waters and the South
Carolina waters off the lower South Carolina coast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

Severe Weather: There is a risk for isolated waterspouts on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Sep 11, 1:57 AM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
157 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     HIGH ASTR TIDES  1 E CHARLESTON          32.78N  79.93W
09/11/2017                   CHARLESTON         SC   TIDE GAGE

            A MAXIMUM TIDE LEVEL OF 7.12 FT MLLW WAS OBSERVED AT
            THE CHARLESTON HARBOR TIDE GAGE. SHALLOW COASTAL
            FLOODING TYPICALLY BEGINS ALONG THE LOWER SOUTH CAROLINA
            COAST WHEN TIDE LEVELS REACH 7.0 FT MLLW IN THE
            CHARLESTON HARBOR.

&&

EVENT NUMBER CHS1700674

TIMTE
Local storm report, Sep 11, 2:15 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
215 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HIGH ASTR TIDES  3 WNW FORT SCREVEN      32.03N  80.90W
09/11/2017                   CHATHAM            GA   TIDE GAGE

            A MAXIMUM TIDE LEVEL OF 9.56 FT MLLW WAS OBSERVED AT
            THE FORT PULASKI TIDE GAGE LOCATED NEAR THE SAVANNAH
            RIVER ENTRANCE. SHALLOW COASTAL FLOODING TYPICALLY
            BEGINS ALONG MUCH OF THE GEORGIA COAST WHEN TIDE LEVELS
            REACH 9.2 FT MLLW AT FORT PULASKI.

&&

EVENT NUMBER CHS1700675

TIMTE
Local storm report, Sep 11, 3:06 AM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
306 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HIGH ASTR TIDES  1 SSW DARIEN            31.35N  81.45W
09/11/2017                   MCINTOSH           GA   911 CALL CENTER

            WARNING POINT REPORTED 2 FEET OF WATER ON THE ROAD ON
            BUTLER ISLAND AT HIGHWAY 17. USGS GAGE RDGG1 WAS STILL
            RISING.

&&

EVENT NUMBER CHS1700676

TIMTE
Local storm report, Sep 11, 3:09 AM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
309 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HIGH ASTR TIDES  RIDGEVILLE              31.41N  81.40W
09/11/2017                   MCINTOSH           GA   911 CALL CENTER

            WARNING POINT REPORTED 2 FEET OF WATER ON THE BLUE N
            HALL CAUSEWAY. USGS GAGE RDGG1 WAS STILL RISING.

&&

EVENT NUMBER CHS1700677

TIMTE
Local storm report, Sep 11, 6:08 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
608 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 AM     TROPICAL STORM   SKIDAWAY ISLAND         31.94N  81.05W
09/11/2017                   CHATHAM            GA   EMERGENCY MNGR

            TREE REPORTED DOWN ON MCWHORTER DRIVE NORTHEAST OF
            TIDEWATER WAY.

&&

EVENT NUMBER CHS1700678

JMC

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 10:28 PM EDTRiver Flood WarningCHSEvans4 days
Sep 10, 10:28 PM EDTRiver Flood WarningCHSTattnall, Toombs5 days
Sep 11, 8:16 AM EDTFlash Flood WarningCHSBryan, Chatham, Liberty, McIntosh8 hr
Sep 11, 9:31 AM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Candler, Chatham, Effingham, Evans and 5 more119 min
Sep 11, 10:11 AM EDTTornado WarningCHSBryan, Chatham, Liberty15 min
Sep 11, 10:44 AM EDTFlash Flood WarningCHSBulloch, Effingham, Screven7 hr
Sep 11, 11:44 AM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Candler, Effingham, Evans, Jenkins and 4 more2 hr
Sep 11, 11:51 AM EDTAreal Flood AdvisoryCHSScreven114 min
Sep 11, 4:48 PM EDTAreal Flood WarningCHSBryan, Chatham, Liberty, Long, McIntosh7 hr
Sep 11, 5:16 PM EDTAreal Flood WarningCHSBulloch, Chatham, Effingham, Screven7 hr

Nearby

Flash Flood Warnings in Georgia, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.